Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taking longer time to heal the bruises. Not on blood thinners. Reason?

Sustained a bruise from below inner knee extending to calf two months ago (dropped a motorcycle to the left, right leg hit side of motorcycle when going down), the area below knee still has a knot and very painful too touch. Does not hurt to be weight bearing. Over the last few years, bruises have been taking a month to disappear. Do not take blood thinners, ASA or NSAIDS. Any thoughts?
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi sfisher,
Welcome to healthcare Magic!
The bruise depends on the severity of impact and the angle of impact and the resilience of the tissues.
Another important factor is the hematoma collection in tissues.
You can not help the initial three factors but you can reduce the hematoma size by immediately compressing the site of impact.
As the age advances the tissues become more lax and that causes the bruise to be persistent. Some persons have loose body composition others can have platelet dysfunction that causes increased bruising.
Wish you a great health!
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor